MathSciNet Relay Station
MathSciNet bibliographic data
MR1555173 Contributed Item
Julia, Gaston Extension nouvelle d'un lemme de Schwarz. (French) Acta Math. 42 (1920), no. 1, 349–355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement